Nagoya Mathematical Journal

Sario's potentials and analytic mappings

Mitsuru Nakai

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 29 (1967), 93-101.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118802002

Mathematical Reviews number (MathSciNet)
MR0215984

Zentralblatt MATH identifier
0164.08801

Subjects
Primary: 30.45
Secondary: 31.00

Citation

Nakai, Mitsuru. Sario's potentials and analytic mappings. Nagoya Math. J. 29 (1967), 93--101. https://projecteuclid.org/euclid.nmj/1118802002


Export citation

References

  • [1] L. V. Ahlfors and L. Sario, Riemann surfaces, Princeton Univ. Press, Princeton, 1960, 382 pp.
  • [2] C. Constantinescu and A. Cornea, IdealeKinder Riemannscher Flachen, Springer-Verlag, Berlin-Gttingen-Heidelberg, 1963, 244pp.
  • [3] M.Nakai, On Evans potential, Proc. Japan Acad., 38 (1962), 624-629.
  • [4] M. Nakai, Potentials of Sario's kernel J. d'Analyse Math., 17 (1966), 225-240.
  • [5] M. Nakai and L. Sario, Construction of principal functions by orthogonal projection, Canadian J. Math., 18 (1966), 887-896.
  • [6] K. Noshiro, Cluster sets, Springer-Verlag, Berlin-Gottingen-Heidelberg, 1960, 135 pp.
  • [7] K. Noshiro and L. Sario, Integrated forms derived from nonintegrated forms of value distribution theorems under analytic and quasi-conformal mappings, Math. Ann. (1965), 319-324.
  • [8] L. Sario, Value distribution under analytic mappings of arbitrary Riemann surfaces, Acta Math., 109 (1963), 1-10.
  • [9] L. Sario, General value distribution theory, Nagoya Math. J., 23 (1963), 213-229.
  • [10] L. Sario, A theorem on mappings into Riemann surfaces of infinite genus, Trans. Amer. Math. Soc, 117 (1965), 276-284. University of California, Los Angeles and Nagoya University